Hey does anyone know if creatine causes bloating of the stomach? I have been taking it and it seems to make me bloated and my stomach seems to feel a little irritated.
How much a day are you taking? Are you loading?
it can in some people. just do a search on yahoo for "creatine bloat"
I have already loaded and have been taking it for a few weeks.Iam taking 1 scoop 6 grams.
57g a day!!!!!! haha. Somebody give that man a kidney!
Strong people are harder to kill than weak people, and more useful in general. -Rippetoe
As little as 3 grams gives me the poopsie woopsies for hours.
Yes, many people have GI issues with creatine mono
If I take creatine in the morning, it kills me. When I take it with my PWO shake, it doesn't bother me.
sorry guys its 6g not 57g i dont know what i was thinking.
Are you guys using monohydrate? Because a form like MCC or CEE doesn't bloat
Controlled Labs Rep
RenegadeRows @ ControlledLabs.com |||||||||||| Psalms 23
CONTROLLED LABS products are produced in a GMP for Sport certified facility
Yes, certain types of creatine will make you bloat. I had that problem with Cell-Tech, but like RenegadeRows said you may want to try one of those types and see if that works better for you. I've had great success with a pill form of creatine ethyl ester .Good luck
I have taken a lot of creatine and it never seems to upset me but this morning i puked after taking it. Right afterwards i felt fine but then 30mins later i was walking to class and just started puking.
ur probably just dying
say if you take 10-15g a day instead of 5g, will you get better results with it? or does it just go out the other end>?
and remember to cycle i wouldn't use it for over 8 weeks.